# SDR RAIA201410280001

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,045 hours, 32,287 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Worn
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 AND 2 LEAKING DURING CLIMBOUT, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED BLEED DUCT CLAMP.  OPS AND LEAK CHECK GOOD.
